# SDR SWAA2022092616227

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CUSTOMER WALK ITEM** FLOORBOARD IS LOOSE IN CENTER AISLE AREA JUST INBD OF SEAT ROW 14ABC (JUST INBD OF PHOTO LUMINESCENT STRIP) / [01] REMOVED CABIN CENTER CARPET AT AISLE 14ABC FOR ACCESS AS PER AMM 25-27-15-00-801.;[02] RESECURED CABIN FLOOR PANEL AT ROW 14ABC AS PER AMM 53-21-00-400-801.;[03] VALIDATED STEPS 1 & 2  OK TO RESECURE CARPET;[04] REINSTALLED CABIN CENTER CARPET AS PER AMM 25-27-15-400-801.;[05] [FINAL] VALIDATED STEP 4
